Selçuk Journal of Applied Mathematics

 Selçuk Journal of
  Applied Mathematics

Winter-Spring, 2002
  Volume  3
  Number 1

Research Center of 
  Applied Mathematics

 SJAM Winter-Spring 2002, Volume 3 - Number 1


 Natalia A. Chumakova, Lubov’ G. Chumakova, Anna V. Kiseleva,
  Gennadii A. Chumakov

 Computation of periodic orbits in a three-dimensional kinetic model of catalytic hydrogen oxidation


 Victor Ganzha, Richard Liska, Mikhail Shashkov, Christoph Zenger
 Support operator method for equation on unstructured triangular grid


 Jan Kozánek
 Resolvent of matrix polynomials, pseudospectra and inversion problems

 Mikhail Shashkov, Patrick Knupp

 Optimization-based reference-matrix rezone strategies for arbitrary Lagrangian-Eulerian methods on unstructured meshes


  Tran Duc Van, Tran Van Bang 

 Good solutions of fully nonlinear parabolic equations

The article is
available to read in
Ghostview  format

[Home] [contact]